# SDR AALA202108195044

- Difficulty date: August 18, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A321-231
- Aircraft serial: 4932
- Aircraft time: 32,488 hours, 12,211 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE DETECTOR AURAL ALERT AND ELECTRONIC CENTRALIZED AIRCRAFT MONITOR. FLIGHT ATTENDANTS VERIFIED NO SMOKE AND  ELECTRONIC CENTRALIZED AIRCRAFT MONITOR WENT AWAY. PERFORMED CHECK OF ALL LAVATORY SMOKE DETECTORS. ALL TEST OKAY.
